# SDR DALA2019120317024

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 54,661 hours, 23,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 5373064) LENS COVER ON DOORS LITE FWD PANEL IS OFF. CORRECTIVE ACTION: REINSTALLED LENS COVER ON GEAR DOORS IND. TESTS GOOD. REF B757 AMM 33-16.
